# SDR SWIA200617008

- Difficulty date: May 1, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 8,754 hours, 7,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE AT FS 621.0 RT SIDE IS CRACKED AT INBD EDGE OF FLOOR SILL.  DISCOVERED DURING C-CHECK INSPECTION, INSTALLED REPAIR ANGLE PN 601R 53-61-117-2 PER CRJ 200 REO 601R-53-61-117-6;601R-53-61-114-4 P/N 601R-53-61-117 REV 'A' SHEETS 1-3 STEPS 1-5.
